# SDR ASAA2025112663081

- Difficulty date: November 26, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 68,466 hours, 24,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56603
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT BS 947-967 RBL 24 HAS SEVERAL AERAS OF CORROSION. GROUNDED - YES. REMOVED CORROSION ON FLOOR SUPPORT AT BS 947-967, RBL 24, LOST .030" OF MATERIAL FOUND BEYOND LIMITS IAW SRM 53-70-51-1A-1, REMOVED AND REPLACED INTERCOSTAL.  PO 1138081.1 IAW SRM 51-40-02 AND DWG 147A5650 REV A.   FLOOR SUPPORT WAS REMOVED ON CUSTOMER CARD G2255361,
